Near invariance and kernels of Toeplitz operators

This is the latest version of this eprint.

Partington, JR and Câmara, MC (2014) Near invariance and kernels of Toeplitz operators. Journal d'Analyse Mathematique, 124 (1). pp. 235-260. ISSN 0021-7670



Keywords: Toeplitz operator; Toeplitz kernel; nearly-invariant subspace; model space; inner -outer factorization; Riemann-Hilbert problem
  • Published: November 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Jun 2014 12:54
Last Modified: 28 Jan 2022 12:17
Published Version:
Status: Published
Publisher: Springer Link
Identification Number:

Available Versions of this Item

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export